# SDR QXEA200600459

- Difficulty date: February 12, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 5,989 hours, 5,670 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Condition: Malfunctioned
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, NR 2 ENG OIL TEMP RISING, WENT THRU CHECKLIST. CLOSED BYPASS DOORS. TEMP ABOVE 107 DEGREES ABOUT 20 MINS & ABOVE 115 DEGREES ABOUT 10 MINS, PEAKED AT 122 DEGREES, STARTED COOLING AGAIN. ON DESCENT BACK, BY LANDING, TEMP NORMAL.  MX CKD CDS, OIL TEMP IN AREA B IAW Q400 TASK 05-53-00-210-814. INSPECTION OF ENG IAW SUBTASK 05-53-080-002. NO DEBRIS FOUND IN FILLERS. PERFORMED FIY TASK FOR HIGH OIL TEMP OPS IAW 79-00-00-810-805. DETERMINED OIL COOLER DOOR ACT FAILED. REPLACED ACT IAW 79-21-31-000-801 & 79-21-31-400-801. OPS CHK OF DOOR ACT GOOD AND LEAK CHECK OF FILTERS GOOD. REPLACED NR 1 ENG OIL COOLER BYPASS VLV IAW 79-22-01-000-801 & 79-22-01-401-801. OPS & LEAK CHK GOOD. OIL TEMP NORMAL. A/C RTS.
